Discussions that mention synthroid

Thyroid Disorders board


Hi
I have been wondering now If the med change was the best thing. Here is what is going on

On .150 Synthroid
Lab 4-7-2003
TSH 0.15 Range 0.35-5.5
FT4 1.9 Range 0.61-1.76
T3 127 Range 85-205
Then they decided I should Take my Synthorid .150 and alternate with .125.

They then ran a 4 week test to see what was going on

this was my 4 week results on the alternating dose
TSH .34 Range .35-12.0
T4 9.7 Range 4.5-12.0
T3 109 Range 85-205

Now still complaining about the same things they run only the TSH. Very discouraging. Because who knows if we made the right choice by reducing my med again.
This was run exactly at 9 weeks of taking the new dose

My TSH
TSH .23 Range .35-12.0

I'm now taking just .125 synthroid everyday.
I still am stiff and achey. Very fatiqued,no appetite now. Dry eyes with this med change. I get a little dizzy off and on. My intestinal tract is being effected again. Lots of gas build up and burping. I started the med change 8 days ago and I'm tired. I'm not sure which way to turn anymore. Do I hang in there and see what the coming weeks bring. I can't tell if I have less stifness or not. I think I may have had 1 hour of good yesterday. But when you have felt so bad for so long what does good feel like?? Any thoughts or direction. Why would my TSH drop off again after being on the dose for 9 weeks
Ellyn...have you talked to the Dr about trying some T3?

I hope you feel better soon!

------------------
Hashimoto's~Hypo
50 mcg's of Synthroid
DX'd in May 2003